# SDR NACA2022042900002

- Difficulty date: April 29, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 106,178 hours, 17,795 cycles
- Engine: Ge CF680C2B6
- Engine time: 845 hours, 192 cycles
- System (JASC): 7400 · Ignition System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE #2 IGNITION IS INTERMITTENT. DEFERRED LEFT ENGINE #1 IGNITION IAW MEL 74-00-01A CAT A 042922 0849Z. REMOVED AND REPLACED LEFT ENGINE #2 IGNITOR IAW B767 AMM 74-21-02. AUDIBLE TEST GOOD PER TASK 74-00-00-705-025-H00
